Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 525636, 8 pages
http://dx.doi.org/10.1155/2014/525636
Research Article

A Regularization Method for the Elliptic Equation with Inhomogeneous Source

1Faculty of Mathematics-Statistics, Ton Duc Thang University, Nguyen Huu Tho Street, District 7, Ho Chi Minh City, Vietnam
2Department of Mathematics and Applications, Sai Gon University, 273 An Duong Vuong, District 5, Ho Chi Minh City, Vietnam

Received 31 July 2013; Accepted 3 October 2013; Published 4 March 2014

Academic Editors: F. Colombini and G. L. Karakostas

Copyright © 2014 Tuan H. Nguyen and Binh Thanh Tran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. M. Lavrentev, V. G. Romanov, and S. P. Shishatskii, Ill-Posed Problems of Mathematical Physics and Analysis, vol. 64 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1986.
  2. R. Gorenflo, “Funktionentheoretische Bestimmung des Aussenfeldes zu einer zweidimensionalen magnetohydrostatischen Konfiguration,” Zeitschrift für angewandte Mathematik und Physik, vol. 16, no. 2, pp. 279–290, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. C. R. Johnson, “Computational and numerical methods for bioelectric field problems,” Critical Reviews in Biomedical Engineering, vol. 25, p. 181, 1997. View at Google Scholar
  4. Z. Qian, C. Fu, and Z. Li, “Two regularization methods for a Cauchy problem for the Laplace equation,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 479–489, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. D. E. Beskos, “Boundary element methods in dynamic analysis: part II (1986–1996),” Applied Mechanics Reviews, vol. 50, no. 3, pp. 149–197, 1997. View at Publisher · View at Google Scholar · View at Scopus
  6. I. Harari, P. E. Barbone, M. Slavutin, and R. Shalom, “Boundary infinite elements for the Helmholtz equation in exterior domains,” International Journal for Numerical Methods in Engineering, vol. 41, no. 6, pp. 1105–1131, 1998. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. L. Marin, L. Elliott, P. J. Heggs, D. B. Ingham, D. Lesnic, and X. Wen, “BEM solution for the Cauchy problem associated with Helmholtz-type equations by the Landweber method,” Engineering Analysis with Boundary Elements, vol. 28, no. 9, pp. 1025–1034, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. M. V. Klibanov and F. Santosa, “Computational quasi-reversibility method for Cauchy problems for Laplace's equation,” SIAM Journal on Applied Mathematics, vol. 51, no. 6, pp. 1653–1675, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. A. Qian, X. Xiong, and Y. Wu, “On a quasi-reversibility regularization method for a Cauchy problem of the Helmholtz equation,” Journal of Computational and Applied Mathematics, vol. 233, no. 8, pp. 1969–1979, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. N. H. Tuan, D. D. Trong, and P. H. Quan, “A new regularization method for a class of ill-posed Cauchy problems,” Sarajevo Journal of Mathematics, vol. 6(19), no. 2, pp. 189–201, 2010. View at Google Scholar · View at Zentralblatt MATH
  11. Z. Qian, C. Fu, and X. Xiong, “Fourth-order modified method for the Cauchy problem for the Laplace equation,” Journal of Computational and Applied Mathematics, vol. 192, no. 2, pp. 205–218, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. R. Shi, T. Wei, and H. H. Qin, “A fourth-order modified method for the Cauchy problem of the modified Helmholtz equation,” Numerical Mathematics, vol. 2, pp. 326–340, 2009. View at Google Scholar · View at Zentralblatt MATH
  13. C. Fu, X. Feng, and Z. Qian, “The Fourier regularization for solving the Cauchy problem for the Helmholtz equation,” Applied Numerical Mathematics, vol. 59, no. 10, pp. 2625–2640, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. A. Qian, J. Mao, and L. Liu, “A spectral regularization method for a cauchy problem of the modified helmholtz equation,” Boundary Value Problems, vol. 2010, Article ID 212056, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. N. H. Tuan, D. D. Trong, and P. H. Quan, “A note on a Cauchy problem for the Laplace equation: regularization and error estimates,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 2913–2922, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. Y. C. Hon and T. Wei, “Backus-Gilbert algorithm for the Cauchy problem of the Laplace equation,” Inverse Problems, vol. 17, no. 2, pp. 261–271, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. L. Eldén and V. Simoncini, “A numerical solution of a Cauchy problem for an elliptic equation by Krylov subspaces,” Inverse Problems, vol. 25, no. 6, Article ID 065002, 22 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. L. Eldén and F. Berntsson, “A stability estimate for a Cauchy problem for an elliptic partial differential equation,” Inverse Problems, vol. 21, no. 5, pp. 1643–1653, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. L. Marin and D. Lesnic, “The method of fundamental solutions for the Cauchy problem associated with two-dimensional Helmholtz-type equations,” Computers and Structures, vol. 83, no. 4-5, pp. 267–278, 2007. View at Publisher · View at Google Scholar · View at Scopus
  20. H. H. Qin and T. Wei, “Modified regularization method for the Cauchy problem of the Helmholtz equation,” Applied Mathematical Modelling, vol. 33, no. 5, pp. 2334–2348, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. T. Regińska and U. Tautenhahn, “Conditional stability estimates and regularization with applications to cauchy problems for the helmholtz equation,” Numerical Functional Analysis and Optimization, vol. 30, no. 9-10, pp. 1065–1097, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. U. Tautenhahn, “Optimal stable solution of cauchy problems for elliptic equations,” Zeitschrift fur Analysis und ihre Anwendung, vol. 15, no. 4, pp. 961–984, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. D. N. Hào, N. Van Duc, and D. A. Sahli, “A non-local boundary value problem method for the Cauchy problem for elliptic equations,” Inverse Problems, vol. 25, no. 5, Article ID 055002, 2009. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. X. Feng, L. Eldén, and C. Fu, “A quasi-boundary-value method for the Cauchy problem for elliptic equations with nonhomogeneous Neumann data,” Journal of Inverse and Ill-Posed Problems, vol. 18, no. 6, pp. 617–645, 2010. View at Publisher · View at Google Scholar · View at Scopus
  25. H. Cheng, X. Feng, and C. Fu, “A mollification regularization method for the cauchy problem of an elliptic equation in a multi-dimensional case,” Inverse Problems in Science and Engineering, vol. 18, no. 7, pp. 971–982, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus